# SDR SIMA200723219

- Difficulty date: August 17, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 15,794 hours, 14,412 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Hinge Fitting
- Part number: 14527287401
- Condition: Corroded
- Location: Zone 300
- Part time: 15,794 hours, 14,412 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR SERVO TAB INBOARD HINGE FITTING CORRODED.  REMOVED AND REPLACED HINGE FITTING IAW EMB 55-22-01.  AIRCRAFT WAS RETURNED TO SERVICE.
